Open Access
Translator Disclaimer
2012 The image of complex conjugation in $l$-adic representations associated to automorphic forms
Richard Taylor
Algebra Number Theory 6(3): 405-435 (2012). DOI: 10.2140/ant.2012.6.405

Abstract

If F+ is a totally real field, if n is an odd integer and if Π is a regular, algebraic, essentially self-dual, cuspidal automorphic representation of GLn(AF+), then we calculate the image of any complex conjugation under the l-adic representations rl,ι(Π) associated to Π.

Citation

Download Citation

Richard Taylor. "The image of complex conjugation in $l$-adic representations associated to automorphic forms." Algebra Number Theory 6 (3) 405 - 435, 2012. https://doi.org/10.2140/ant.2012.6.405

Information

Received: 29 April 2010; Revised: 2 January 2011; Accepted: 20 February 2011; Published: 2012
First available in Project Euclid: 20 December 2017

zbMATH: 1303.11065
MathSciNet: MR2966704
Digital Object Identifier: 10.2140/ant.2012.6.405

Subjects:
Primary: 11F80

Keywords: Galois representations

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.6 • No. 3 • 2012
MSP
Back to Top